MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL25GA5/8IN; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL25GA5/8IN; NEEDLE
Model Number 300253
Medical Device Problem Codes Calcified (1077); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8281138, medical device expiration date: 2023-10-31, device manufacture date: 2018-12-14.Medical device lot #: 9072975, medical device expiration date: 2024-03-31, device manufacture date: 2019-05-14.Investigation summary: the customer issued a complaint for damaged box, missing certificate and label not clear detected during reception of goods.Photos of the damaged box and also the labels were made available by the customer.The review of the photos determined that inner bag was damaged and it was mentioned the box was damaged however the labels indicated as not readable were considered legible of the key information relating to the product.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint meet all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.Complaint conclusion: confirmed.
 
Event or Problem Description
It was reported that hypoint ndl25ga5/8in package was damaged and the label was unreadable.The following information was provided by the initial reporter: during checking the consignment we have observed that 9 box's received, 1 box received in damaged condition and material exposed to environment.We have not received coa with consignment.During material checking all container label not readable.

Brand Name
HYPOINT NDL25GA5/8IN
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key12284422
Report Number8041187-2021-00691
Device Sequence Number14413495
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public00382903002535
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number300253
Device Catalogue Number300253
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1